# SDR AALA201611179012

- Difficulty date: November 13, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 52,073 hours, 24,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, RIGHT HAND SIDE BOX BEAM UPPER FLANGE, AFT 3 FASTENER HOLES HAVE CRACK INDICATION AT FR 43 AND -Y1622. REPAIRED BOX BEAM PER EO 5315Y066.
